# SDR AU981689

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 57341504
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TORQUE TUBE END RIB BRACKET CRACKED THROUGH TWO RIVETS AND ONE CRACK IN BETWEEN.  ALSO, CORROSION BUILD-UP WAS EVIDENT BETWEEN SURFACE OF TORQUE TUBE AND BRACKET.
